# SDR AALA20141102003

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143A61177
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER FRAME GOUGED IN SECOND BAY FROM FWD SIDE AT SECOND FROM AFT MOST RIVET.  REPAIRED IAW SRM 51-70-12-2R & ENGINEERING AUTHORIZATION COMP-52-037117 DATED 10-27-2014.
